Peripheral Arterial Disease (PAD) Expert Forum
Pinching feeling after RCA stents
About This Forum:

Questions in the Peripheral Arterial Disease forum are answered by Dr. Lee Kirksey, associate professor at The University of Pennsylvania School of Medicine. Topics covered include abdominal aortic aneurysm , amputation, arteriovenous fistula, atherectomy, carotid artery surgery , cholesterol , claudication, deep vein thrombosis (DVT) , endovascular aortic stent graft (EVAR), stent placement , stroke prevention, varicose veins , and venous insufficiency .

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Pinching feeling after RCA stents

I am 43 runner. Never smoked. I had a heart attack in Jan 08, 3 stents we implanted in the RAC. 1 month noneventful recovery. I have a abnomality off shoot from my RAC, that was also blocked, but since is was so small they did feel the need to address at the time of the heart attack. After 6 weeks I was back to running and by 2 months I was up to 6 miles again. A few weeks ago April 8th I took a nuclear stress test. Past with flying colors. Several hours after the test I started feeling a extra beat in my heart. Halter monitor confirmed the extra beat. i also just felt a little heavy in the chest. Still able to run. Dr went back in to check the stents, all were good, while he was there he place 2 more stents into the previously mention blocked anomaly. I have not recoveried from this well. I have this pinching feeling in my chest, I thought it felt like the artery was being stretched. But now I can better explain it as if I swallowed a giant pill and it is stuck 3/4 the way down. The went back in to check the stents again and all is clear. I still have this feeling along with shortness of breath after walking up stairs. I am wondering if the moved or expanded the artery in a way that may be pinching my esophagus? Have you ever heard of this and if so what can it be.
Not to mention I still get a extra beat now and again.
Related Discussions
469720_tn?1388149949
Congratulations on making it through two major procedures with flying colors. To answer your question, the coronary vessels are not in proximity to the esophagus. That does not discount that you have this "odd sensation". It just means that it is not likely a result of your blood vessel intervention. The good thing is that all your caths show your stents to be patent.

Is the chest sensation related to your extra heart beat.

Also, it is helpful to remember that two distinct totally unrelated medical problems can occur at the same time. Maybe you have some new reflux symptoms. I would ask you cardiologist to help you sort through this and see if he thinks that seeing a gastroenterologist would be helpful.

Good luck
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank